# SDR CALA9701203

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N541NY
- Make and model: Doug DC-9-32
- Aircraft serial: 45793
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2.25 INCH CRACK AT AFT OUTBOARD CORNER AND A 2.125 CRACK AT FORWARD INBOARD CORNER OF LT MLG INBOARD DOOR.  REPAIRED IAW SRM 52-05.
